# SDR SWAA063191

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 29,629 hours, 17,443 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,104 hours, 16,682 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1835M56PO9
- Part serial: BECW0674
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INFLIGHT SHUTDOWN, NR 1 ENGINE ROLLED BACK AT FL 390 AND FLAMED OUT.  REMOVED AND REPLACED HMU, FUEL PUMP AND EEC PER MM.
